The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Semi Linear Systems Mixed of Keldysh Type in Multivariate Dimension
International Journal of Theoretical and Applied Mathematics
Volume 1, Issue 1, June 2015, Pages: 10-20
Received: Jun. 21, 2015;
Accepted: Jun. 30, 2015;
Published: Jul. 1, 2015
Views 3027 Downloads 236
Mahammad A. Nurmammadov, Department of Natural Sciences and its Teaching Methods (Guba Branch) of Azerbaijan Teachers Institute, Baku, Azerbaijan； Department of Mathematics and Department of Psychology of the Khazar University, Baku, Azerbaijan
Abstract. In present paper we investigate solvability of a new boundary value problem with derivatives on the boundary conditions for semi-linear systems of mixed hyperbolic-elliptic of Keldysh type equations in multivariate dimension with the changing time direction . Considered problem and system equations are new and belong to modern level of partial differential equations, moreover contain partition degenerating elliptic, degenerating hyperbolic, mixed and composite type differential equations. Applying methods of functional analysis, topological methods, “ -regularizing» and continuation by the parameter at the same time with aid of a prior estimates, under assumptions conditions on coefficients of equations of system, the existence and uniqueness of generalized and regular solutions of a boundary value problem are established in a weighted Sobolev’s space. In this work one of main idea, the identity of strong and weak solution is established.
Mahammad A. Nurmammadov,
The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Semi Linear Systems Mixed of Keldysh Type in Multivariate Dimension, International Journal of Theoretical and Applied Mathematics.
Vol. 1, No. 1,
2015, pp. 10-20.
Adams R. Sobolev Spaces, Second Ed., Academic Press, Elsevier Science, 2003.
A. K. Aziz and M. Schneider, The existence of generalized solutions for a class of quasi-linear equations of mixed type, J. Math. Anal. Appl. 107 (1985), 425–445.
Bers, L. Mathematical Aspects of Subsonic and Transonic Gas Dynamics, Vol. 3 of Surveys in Applied Mathematics, John Wiley & Sons, New York, 1958
Bitsadze A.V, Some Classes of Partial Differential Equations, Gordon and Breach: New York, 1988
Vragov V.N. Boundary Value Problems for the Non-classical Equations of Mathematical Physics, Novosibirsk: NSU, 1983.
Canic S. B. L.Keyfitlz. A smooth solution for a Keldysh type equation. Comm. Partial Differential Equations , 21 (1-2) pp. 319-340,1996
Gui-Qiuang Chen and Mikhail Feldman. Multidimensional transonic shocks and free boundary value problems for nonlinear equation of mixed type . Journal American Math. Soc. 16 (2003) , 461-494
Fichera G. On a unified theory of boundary value problems for elliptic –parabolic equations of second order. Madison :The University of Wisconsin Press,pp.97-120,MR 0111931
Ladjenskaya O.A. The boundary value problems of mathematical physics .Applied Mathematical Sciences 49, Springer-Verlag ,New York, 1985
Lions, J.-L.Quelques methodes de resolution des problemas aux limites nolineaires, Paris, 1960
Morawetz C .S.,” A weak solution for a system of equations of elliptic-hyperbolic type,” Comm. Pure Appl. Math. Vol.11, pp. 315–331, 1958
Otway T.H. The Direchlet Problem For Elliptic-Hyperbolic Equations of Keldysh Type, Lecture Notes in Mathematics ISSN edition: 0075-8434, Springer Heidelberg Dordrecht, London, New York, 2012.
Lupo, D; Payne, K. R. Critical exponents for semi linear equations of mixed elliptic-hyperbolic and degenerate types. Comm. Pure Appl. Math. 56 (2003), no. 3, 403–424.
Pyatkov S,G. “On the solvability one boundary value problem for a forward-backward equation parabolic type”, Dokl. Akad Nauk SSSR, no.6, pp.1322-1327, 1985.
Sobolev S.L, Applications of Functional Analysis in Mathematical Physics, Izdat. Leningrad. Gos. Univ., Leningrad, 1950; English transl. Amer. Math. Soc, Providence, R.I., 1963.
Shuxing Chen. A nonlinear Lavrentev-Bistatze mixed type equation. Acta Mathematics Sciatic V. 31 Issues 6, 2011 p. 2378-2388.
Saracen L., On weak and strong solutions of boundary value problems, Comm. Pure Appl. Math. 15 (1962), 237-288. MR27 #460.
Tersenov S.A. About a forward-backward equation of parabolic type. Novosibirsk, Nauka, 1985
Nurmammadov M.A. On the solvability of the first local boundary value problems for linear systems equations of non-classical type with second order. Russian Academy of Sciences , Journal Doklad (Adigey) International Academy, Nalchik, 2008, v.10, №2, p.51-58 (in English)
Nurmammadov M.A. The Existence and Uniqueness of a New Boundary Value Problem (Type of Problem ‘‘E’’) for Linear System Equations of the Mixed Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing Time Direction. Hindavi Publishing Cooperation, Abstract and Applied Analysis Volume 2015, Research Article ID 7036552 pp. 1-10 , USA (in English)
Nurmammadov M. A. The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Linear Systems Mixed of Keldysh Type in Multivariate Dimension. Sciences Publishing Group, International Journal of Theoretical and Applied Mathematics. Vol.1, No1, 2015 pp. 1-9. doi: 10.11648/j.ijtam.20150101.11 New York, USA (in English)